RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 5  


Boundary behaviour of open discrete mappings on Riemannian manifolds
D. P. Il'yutko, E. A. Sevost'yanov
3
New estimate for a Kloosterman sum with primes for a composite modulus
M. A. Korolev
54
Special weak limits and simple spectrum of the tensor products of flows
M. S. Lobanov, V. V. Ryzhikov
62
Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater
L. V. Lokutsievskiy, Yu. L. Sachkov
74
Existence of a renormalized solution to an anisotropic parabolic problem with variable nonlinearity exponents
F. Kh. Mukminov
120
Graph-manifolds and integrable Hamiltonian systems
K. I. Solodskikh
145
The Fourier transform of bivariate functions that depend only on the maximum of the absolute values of their variables
R. M. Trigub
166
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018